It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-04-2007, 04:39 PM   #1
Inactive
(female)
 
Join Date: Mar 2006
Posts: 30
Hopee77 HB User
Exclamation I hate the pill!!! :(

Few months ago my doc suggested me to go on the pill because of ovarian cancer history in my family - it's proven that the pill reduces the chances of getting ovarian cancer ... - anyways ... the first OBGYN I went to (I hated her) prescribed me Loestrin24FE but it gave me really bad mood swings -

I switched doctors and the new one (after 1 month on Loestrin24FE) prescribed me Yasmin.
I have been on Yasmin for 2 months now (just starting the 3th pack now) and recently I got skin problems that really upset me because I never ever had skin problems before ... I get these small little zits with a white dot in the middle .... I think it's because of the pill but I don't know if I wanna change pills again ... I just got used to this one after 2 months of nausea.

Anybody ever had skin problems being on Yasmin?
The health food store suggested me to take Evening Primrose and see if it will help my skin balancing the hormones .... but I don't know if that's the solution ....

What should I do?

Last edited by Hopee77; 05-08-2007 at 06:53 AM.

 
Old 05-08-2007, 05:52 AM   #2
Inactive
(female)
 
Join Date: Mar 2006
Posts: 30
Hopee77 HB User
Re: I hate the pill!!! :(

52 viewed my question and nobody had anything to say?
Why is that?

Nobody had skin problems CAUSED by a pill?

Last edited by Hopee77; 05-08-2007 at 06:53 AM.

 
Sponsors Lightbulb
   
Old 05-08-2007, 08:01 AM   #3
Inactive
(female)
 
Join Date: May 2007
Location: USA
Posts: 928
Tivo123 HB UserTivo123 HB UserTivo123 HB UserTivo123 HB User
Re: I hate the pill!!! :(

I'm not the best person to answer your question, because I really hate the pill, too. So much so that I finally quit because I couldn't stand it anymore.

I don't know if my skin problems were related to the pill or not. I know that it is definitely among the most commonly reported side effects. But as for individual problems for each person, there is no way to tell for sure if it's the pill or if it's something else.

I know that my acne got a lot worse when I first quit the pill and then after about 6 months it got better. I still get spots and I'm trying a ton of different things to get rid of them, but I've decided that there's probably nothing I can do to make it go away so I'm just dealing with it.

I've read on the acne board that some of the girls there are having luck with Orthotricyclen for their acne. And although I'd never reccommend the pill to anyone, if you are looking to try a different one, I've read that one is supposed to be ok. But you should decide if you want to keep trying a ton of different pills and whether it's worth it.

And furthermore regarding the ovarian cancer risk, I don't personally believe the pill helps it. I haven't seen enough research that the pill actually benefits anything that it claims to benefit, and my own personal experience resulted in a lot more side effects than benefits. My periods were just as heavy and just as painful, I still got acne all the time, and it actually made me feel more depressed when I was on it. Especially during PMS. So I think the pill is worthless and I'd never take it again. That's just me, some women may feel differently and that's fine. But as for me, you couldn't pay me to take it again!

 
Old 05-08-2007, 08:43 AM   #4
Inactive
(female)
 
Join Date: Apr 2007
Location: New Orleans, Louisiana
Posts: 1,067
FromSqueaky HB User
Re: I hate the pill!!! :(

I was on Loestrin FE24 and while it stopped my migraines and my moods were peachy I gained 22lbs and had acne. I can't say if the pill casued them but I never had acne before. I'd get the occasionaly pimple but while on Lo I had those pimple that were under your skin and if you squeezed it they never would come out. They never became red or infected but they stayed under my skin, became hard and eventually went away.

Yazmin has diretuic in it that will help with weight and it's suppose to help acne. It's called drospirenone, which decreases with the excess sodium and water in the body but may increase the potassium levels.

As far as the acne goes on Yasmin don't know never took it. I was on Desogen before Lo and had peaches and cream complextion and this is my second day on OrthoCept the name brand of Desogen and my skin seems much better today. I woke up with a pimple but it was a regular pimple not one under the skin. Hot compress busted it and now it's just a red dot.

Time will tell how my skin will react to it. They say name brand & generic are the same but I've taken name brand and generic pain medicines of the same kind and one always works better than the other.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (54), Kszan (41), Titchou (39), twohands (23), Seraph (19), solofelix (16), janewhite1 (14), sjb (12), ladybud (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:33 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!